# SDR SWAA2023040724022

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,238 hours, 39,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Displaced
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT DISPLACED.<[01] PLACED ESCAPE SLIDE GIRT BAR IN CORRECT CONFIGURATION IAW AMM 25-66-01.
